Please wait a minute...
北京大学期刊网 | 作者  审稿人  编委专家  工作人员

首页   |   关于   |   浏览   |   投稿指南   |   新闻公告
数学进展
  1991年, 第20卷, 第1期 刊出日期:1991-01-15 上一期    下一期
选择: 合并摘要 显示图片
综述文章
Optimal Interpolation on Some Classes of Smooth Functions Defined on the Whole Real Axis
孙永生
数学进展. 1991, 20 (1): 1-14.  
摘要  
In this paper a new research direction in the optimal interpolation theory is introduced, where the classes of functions to be considered are defined on the whole real axis, and a set of permissible interpolating knots is a denumerable set satisfying certain regular conditions.Some basic problems are formulated, and the exact results obtained in recent years are surveyed.Moreover, many unsolved problems have been put forward.
Related Articles
研究论文
Modules and Structure Presheaves for Arbitary Rings
Robert Wisbauer
数学进展. 1991, 20 (1): 15-23.  
摘要  
Basic techniques in the classical theory of commutative associative rings A with unity are:(i) The homological characterization of A in the category of A-modules. (ii) The rings of quotients of prime or semjprime rings A,(iii) The localization Ap at a prime ideal P and the structure sheaf on the prime spectrum of A. All these parts of structure theory are closely related to each other in this case.While technique (i) was successfully applied to non-commutative rings, the parts (ii) and (iii) do not allow a satisfying extension to this more general situation. Moreover, in the special cases which admit corresponding constructions, the interplay between the different points usually gets lost.Replacing the cateaory of left A-modules by a suitable subcategory σ[A] of bimodules over an arbitary (non-associative) ring A a natural extension of all three techniques under consideration which preserves relationships known from the classical situation is obtainedPart (i) and (ii) of the resulting theory can be fou
Related Articles
Dickson Polynomials Over Finite Fields
Gary L.Mullen
数学进展. 1991, 20 (1): 24-32.  
摘要  
In this paper we will study Dickson polynomials of the first and second kinds over finite fields. For these polynomials we will discuss some known properties, point out some similarities and differences between the two kinds, and most importantly, indicate a number of open problems concerning these polynomials.
Related Articles
单位圆上解析函数的掩盖定理
张学莲
数学进展. 1991, 20 (1): 33-38.  
摘要  
设w=f(z)是单位圆D上满足规范条件 f(0)=0,f′(0)=1的解析函数。众所周知,当f(z)是单叶解析函数时,有著名的Koebe的1/4掩盖定理。在去掉单叶性的假设时,对于函数
Related Articles
Uniform Convergence Rate of Sample ACV and ACR for Linear Spatial Series Under More General Martingale Condition
蒋继明
数学进展. 1991, 20 (1): 39-50.  
摘要  
Consider following linear spatial series(1)here { Wt t∈N2}is a two parameter white noise (in wide sense) and(2)for some M>0 and 0 Related Articles
Parity-factor and its Covering
刘振宏,金国平,王常藩
数学进展. 1991, 20 (1): 51-59.  
摘要  
Amahashi gives a necessary and sufficient condition for a graph to have a {1,3, … , 2n-1} -factor. Here we give some necessary and sufficient conditions for a graph to contain a parity-factor,and also we obtain a necessary and sufficient condition for a graph to have parity-factor covering.
Related Articles
On Complete Integrability of a Large Class of Finite-dimensional Hamiltonian Systems
屠规彰
数学进展. 1991, 20 (1): 60-74.  
摘要  
Let J be a Hamiltonian operator and ut = JδH/δu be an infinite-dimensional integrable Hamiltonian equation. It is shown that under certain broad assumptions the corresponding stationary equation δH/δu = 0, viewing H as a Lagrangian, can be transformed to a classical Hamiltonian systems qi' = (?)h/(?)pi,pi' = -(?)h/(?)qi, (i= I, …, n) , which is Liouville integrable in the sense that it possesses n first integrals hi which are in involution in pairs. Moreover, a constructive method for calculating the integrals hi is proposed. This connection between finite and infinite-dimensional integrable systems paves a way for constructing a large number of Liouville integrable Hamiltonian systems of finite dimensions.
Related Articles
Linearly Compact Modules Over Perfect Rings
薛卫民
数学进展. 1991, 20 (1): 75-76.  
摘要  
Let R be a right (left) perfect ring and XR a linearly compact module. If R is a right duo ring then XR has finite length, while this is not true for weakly right duo rings.
Related Articles
Group Actions on Hyperbolic 3-manifolds
王诗宬
数学进展. 1991, 20 (1): 77-85.  
摘要  
Suppose M is a nonorientable closed hyperbolic 3-manifold or an orientable closed hyperbolic 3-manifold with odd first Betti number. Then any smooth action of finite cyclic group can be conjugated to preserve the hyperbolic structure. This result supports a main conjecture in 3-manifold theory.
Related Articles
Convergence of Vortex Methods for Initial Boundary Value Problems
应隆安
数学进展. 1991, 20 (1): 86-102.  
摘要  
In this paper we study the vortex methods for the Euler equation of incompressible flow with initial and boundary conditions. Second order extrapolation scheme is applied to calculate the motion of vortex blobs near boundary. Under some corresponding conventional hypotheses second order convergence result is proved, which achieves the same precision as that of the pure initial value problems and can be generalized to any higher order without difficulty. The convergence of the vortex-in-cell method where the stream functions are approximated by the finite element method is also proved.
Related Articles
Existence of Subharmonic Solutions of Any Order for a Non-Conservative System
柳彬
数学进展. 1991, 20 (1): 103-108.  
摘要  
It is the purpose of this paper to prove the existence of invariant tori and subharmo-nic solutions of high frequence for a nonlinear forced oscillator.
Related Articles
Three Primes Theorem in a Short Interval (Ⅳ)
贾朝华
数学进展. 1991, 20 (1): 109-126.  
摘要  
In this paper, using sieve method and Iwaniec's mean value method, we prove that for sufficiently large odd number N, equationN=p1+p2+p3,N/3-N0.63651 Related Articles
RESEARCH ANNOUNCEMENTS The C~1-Admissible Approximation for Lipschitz Fun-ctions and the Hamiltonian Inclusions
范先令
数学进展. 1991, 20 (1): 127-128.  
摘要  
In this paper,C~(1-0)(D,R)denotes the set of the locally Lipschitz continuousfunctions from D to R,For f∈C~(1-0)(D,R)and x∈D,f(x)denotes the Clarke’sgeneralized gradient of f at x. Definition 1 Let D be an open subset of R~n and f∈C~(1-0)(D,R).Suppose thatε:D→R is a positive function.If a function g∈C~1(D,R)and satisfies
Related Articles
首页 · 关于 · 关于OA · 法律公告 · 收录须知 · 联系我们 · 注册 · 登录


© 2015-2017 北京大学图书馆 .